MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CALCIUM GEN.2; TITRIMETRIC WITH EDTA AND INDICATOR, CALCIUM

ROCHE DIAGNOSTICS CALCIUM GEN.2; TITRIMETRIC WITH EDTA AND INDICATOR, CALCIUM
Model Number CA GEN.2
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the first cobas integra 400 plus analyzer is (b)(6) and the second integra 400 plus analyzer serial number is (b)(6).A field service engineer visited the site and determined that the customer's water quality does not meet specifications.The engineer performed calcium measurements using the customer's water and the color obtained was the same as tap water where untreated water arrives.The instruments were decontaminated.After this, a significant improvement was noticed.The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received questionable results for an unspecified number of patient samples tested for multiple parameters on two cobas integra 400 plus analyzers.The customer provided data for one patient sample that had discrepant results when tested with calcium gen.2.The sample initially resulted in a calcium value of 15.33 mg/dl when tested on the first integra 400 plus analyzer.The sample was repeated on the second integra 400 plus analyzer, resulting in a calcium value of 17.0 mg/dl.The sample was then repeated on an unknown analyzer outside of the laboratory, resulting in a calcium value of 8 mg/dl.This value was considered to be correct by the customer.
 
Additional Manufacturer Narrative
After decontamination and switching to the proper water quality, no further issues occurred.The investigation determined the issue was related to the incorrect water type used by the customer.

Brand Name
CALCIUM GEN.2
Common Device Name
TITRIMETRIC WITH EDTA AND INDICATOR, CALCIUM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22307972
Report Number1823260-2025-01915
Device Sequence Number8655318
Product Code CHW
UDI-Device Identifier04015630924035
UDI-Public04015630924035
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K113521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCA GEN.2
Device Catalogue Number05061482190
Device Lot Number82133401
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/03/2025
Supplement Date Received by Manufacturer07/16/2025
Initial Report FDA Received Date06/23/2025
Supplement Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown